# SDR SWAA2012111909583

- Difficulty date: November 3, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED ON BS 328 STRINGER 27R, E/E COMPARTMENT.  REPLACED SUPPORT ANGLE LOCATED ON BS 328 STRINGER 27R E/E COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8 SRM 51-40-02 AND DRAWING #65-45829.
